# SDR DL73K010343

- Difficulty date: March 1, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 48,827 hours, 38,609 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LT AND RT FUSELAGE CLEVIS ATTACH LUGS FOR THE HORIZONTAL STABILIZER.  THE CORROSION WAS FOUND ON SEVERAL LUG BORES AND FACES.  THE CORROSION WAS REMOVED AND NEW BUSHINGS WERE INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
